# SDR UALA2008121506893

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 40,529 hours, 4,855 cycles
- Engine: Pwa PW4056
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 65B825854
- Condition: Activated
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A 'GEAR DISAGREE' MSG WITH ASSOCIATED 'GEAR DOOR' EICAS.  DURING GEAR SWING WITH WLG & BDG PINNED. NLG UP & LOCKED NORMALLY BUT WHEN SWINGING ALL GEARS (NOT PINNED) THE NLG WILL NOT RETRACT FULLY.  SUSPECT NOSE-BODY LANDING GEAR SELECTOR VLV AT FAULT.  REPLACED NLG RETRACT ACTUATOR AND NLG LOCK.  OPS CHK NORMAL.
